# SDR SIMA2011346004

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 22,389 hours, 16,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3607 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT ON/OFF SWITCH WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REPLACED FLASHLIGHT AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
